Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a theorem characterizing geodesic arcs in complete, convex metric spaces


Author: L. M. Blumenthal
Journal: Bull. Amer. Math. Soc. 43 (1937), 717-719
DOI: https://doi.org/10.1090/S0002-9904-1937-06632-8
MathSciNet review: 1563623
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06632-8

American Mathematical Society